I have been taking tamoxifen for three months now. At first I had some bone pain in my arms and it went away. It then started back much worse and for no apparent reason, and with no injury, my right leg became abruptly very painful and also swollen. (x-ray and ultrasound to rule out blood clots are normal) The problem remains serious and I can hardly walk. I cannot put any weight on the right leg, and especially when I first get up from a chair or bed. I can only limp and the leg is extremely painful. My left arm also hurts again and the pain in my leg seems to be moving higher up into my groin and hips as well. The knee is the worst. I thought maybe this was bone mets. It never occurred to me this could all be medication related. Is that a possibility? Because, if this is the reason, I must stop taking it. I feel like an invalid, and the pain is constant and even vicodin does not even help.
I had breast cancer....treaments include chemo.....had a treatment May 2,2008 and was sick at the smell of food or anything but the joint pain i don't understand why its so bad after treatment this time...i'm only 46 and have two more treatments to go then Rad. but my back and hips hurt to were you can sleep,move bend over.....I feel like i'm 80....help to understand
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.